MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V COMFORT; UNO COMFORT SHORT 60/13 PCC MINI

UNOMEDICAL DEVICES S.A. DE C.V COMFORT; UNO COMFORT SHORT 60/13 PCC MINI
Model Number MMT-381
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event country in the switzerland.It was reported that the patient experienced pain at the insertion site because the infusion set cannula became bent within a few minutes of use on (b)(6) 2026.No further information available.
 
Additional Manufacturer Narrative
E1: (b)(6).Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.

Brand Name
COMFORT
Common Device Name
UNO COMFORT SHORT 60/13 PCC MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24725958
Report Number3003442380-2026-05380
Device Sequence Number10421565
Product Code FPA
UDI-Device Identifier05705244008588
UDI-Public05705244008588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-381
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown